Efficient Algorithms for Stochastic Dominance Tests Based on Financial Market Data
Management Science · 1994 · Volume 40 · Issue 4
Abstract
It is known that when the random variables being compared have a uniform probability measure, as is the case when using financial market data, the computation of efficient sets for first- and second-degree dominance can be greatly simplified if majorization conditions are used instead of the dominance definitions. This paper presents an equally efficient technique for third-degree dominance.
Keywords
stochastic dominance, efficient set
Enable JavaScript for citation tools and additional paper interactions.